# SDR FDEA202104241020

- Difficulty date: April 20, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK PANEL 283EF AT STA 1581 RBL 8.5 - RBL 27 IS DELAMINATED FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
